본문 바로가기
HOME> 저널/프로시딩 > 저널/프로시딩 검색상세

저널/프로시딩 상세정보

권호별목차 / 소장처보기

H : 소장처정보

T : 목차정보

East Asian mathematical journal 18건

  1. [국내논문]   NEW INEQUALITIES FOR THE MOMENTS OF GUESSING MAPPING  

    Dragomir, S.S. (Department of Applied Mathematics University of Transkei, South Africa ) , Hoek, J. Van Der (Department of Applied Mathematics The University of Adelaide, Australia)
    East Asian mathematical journal v.14 no.1 ,pp. 1 - 14 , 1998 , 1226-6973 ,

    초록

    Using some inequalities for real numbers and integrals we print out here some new inequalities for the moments of guessing mapping which complement the recent results of Arikan [1] and Boztas [2].

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  2. [국내논문]   NOTES ON FUZZY SUBGROUPS  

    Al-Ghamdi, Mohammed (Math. Dept. Faculty of Science King Abdulaziz University, Saudi Arabia)
    East Asian mathematical journal v.14 no.1 ,pp. 15 - 20 , 1998 , 1226-6973 ,

    초록

    Obtained the conditions for the product UV of two fuzzy subgroups U and V to be a fuzzy subgroup. Moreover, given an example of two fuzzy subgroups U and V which their product UV does not intersect neither U nor V.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  3. [국내논문]   AN EXTENSION OF THE FUGLEDE-PUTNAM THEOREM TO k-QUASIHYPONORMAL OPERATORS  

    Shin, Kyo-Il (Department of mathematics Hanyang University ) , Cha, Hyung-Koo (Department of mathematics Hanyang University)
    East Asian mathematical journal v.14 no.1 ,pp. 21 - 26 , 1998 , 1226-6973 ,

    초록

    The Fulgede-Putnam theorem asserts as if A and Bare normal operators and X is an operator such that AX=XB, then A*X=XB*. In this paper, we show that if A is k-quasihyponormal and B* is invertible k-quasihyponormal such that AX=XB for a Hilbert-Schmidt operator X, then A*X=XB*.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  4. [국내논문]   SOME RESULTS ON k*-PARANORMAL OPERATORS  

    Park, Young-Sik (Department of Mathematics University of Ulsan ) , Ryoo, Cheon-Seoung (Department of Mathematics Kyushu University, Japan)
    East Asian mathematical journal v.14 no.1 ,pp. 27 - 34 , 1998 , 1226-6973 ,

    초록

    The Fulgede-Putnam theorem asserts as if A and Bare normal operators and X is an operator such that AX=XB, then A*X=XB*. In this paper, we show that if A is k-quasihyponormal and B* is invertible k-quasihyponormal such that AX=XB for a Hilbert-Schmidt operator X, then A*X=XB*.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  5. [국내논문]   SOME PROPERTIES OF SOME ANALYTIC FUNCTIONS  

    Lee, S.K. (Department of Mathematics College of Education Gyeongsang National University ) , Shon, K.H. (Department of Mathematics College of Education Gyeongsang National University ) , Kwon, E.G. (Department of Mathematics College of Education Gyeongsang National University ) , Joshi, S.B. (Department of Mathematics Walchand College of Engineering, India)
    East Asian mathematical journal v.14 no.1 ,pp. 35 - 41 , 1998 , 1226-6973 ,

    초록

    In the present paper we introduce a new class of analytic functions and give some results.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  6. [국내논문]   A GEOMETRIC CRITERION FOR MEMBERSHIP IN NEW CLASSES ${\mathbb{A}_{1,1}}^2(r)$  

    Kim, Han-Soo (Department of Mathematics College of Natural Sciences Kyungpook National University ) , Kim, Hae-Gyu (Department of Mathematics Education Cheju National University of Education)
    East Asian mathematical journal v.14 no.1 ,pp. 43 - 62 , 1998 , 1226-6973 ,

    초록

    In the present paper we introduce a new class of analytic functions and give some results.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  7. [국내논문]   THE HP-VERSION OF THE FINITE ELEMENT METHOD UNDER NUMERICAL QUADRATURE RULES  

    Kim, Ik-Sung (Department of Applied Mathematics Korea Maritime University)
    East Asian mathematical journal v.14 no.1 ,pp. 63 - 76 , 1998 , 1226-6973 ,

    초록

    we consider the hp-version to solve non-constant coefficients elliptic equations $-div(a{\nabla}u)=f$ with Dirichlet boundary conditions on a bounded polygonal domain $\Omega$ in $R^2$ . In [6], M. Suri obtained an optimal error-estimate for the hp-version: ${\parallel}u-u^h_p{\parallel}_{1,\Omega}{\leq}Cp^{(\sigma-1)}h^{min(p,\sigma-1)}{\parallel}u{\parallel}_{\sigma,\Omega}$ . This optimal result follows under the assumption that all integrations are performed exactly. In practice, the integrals are seldom computed exactly. The numerical quadrature rule scheme is needed to compute the integrals in the variational formulation of the discrete problem. In this paper we consider a family $G_p=\{I_m\}$ of numerical quadrature rules satisfying certain properties, which can be used for calculating the integrals. Under the numerical quadrature rules we will give the variational form of our non-constant coefficients elliptic problem and derive an error estimate of ${\parallel}u-\tilde{u}^h_p{\parallel}_{1,\Omega}$ .

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  8. [국내논문]   NONLINEAR SEMIGROUPS AND DIFFERENTIAL INCLUSIONS IN PROBABILISTIC NORMED SPACES  

    Chang, S.S. (Department of Mathematics Sichuan University ) , Ha, K.S. (Department of Mathematics Pusan National University ) , Cho, Y.J. (Department of Mathematics Gyeongsang National University ) , Lee, B.S. (Department of Mathematics Kyungsung University ) , Chen, Y.Q. (Department of Mathematics Sichuan University, China)
    East Asian mathematical journal v.14 no.1 ,pp. 77 - 98 , 1998 , 1226-6973 ,

    초록

    The purpose of this paper is to introduce and study the semigroups of nonlinear contractions in probabilistic normed spaces and to establish the Crandall-Liggett's exponential formula for some kind of accretive mappings in probabilistic normed spaces. As applications, we utilize these results to study the Cauchy problem for a kind of differential inclusions with accertive mappings in probabilistic normed spaces.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  9. [국내논문]   A VERSION OF FERNIQUE LEMMA FOR GAUSSIAN PROCESSES  

    Choi, Yong-Kab (Department of Mathematics College of Natural Sciences Gyeongsang National University ) , Lin, Zheng-Yan (Department of Mathematics Hangzhou University, China)
    East Asian mathematical journal v.14 no.1 ,pp. 99 - 106 , 1998 , 1226-6973 ,

    초록

    We establish a version of Fernique lemma for Gaussian processes which plays an important role in studying their moduli of continuity properties and related limit theorems.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  10. [국내논문]   CERTAIN CLASS OF FRACTIONAL CALCULUS OPERATOR WITH TWO FIXED POINTS  

    Kwon, Oh-Sang (Department of Mathematics Kyungsung University)
    East Asian mathematical journal v.14 no.1 ,pp. 107 - 116 , 1998 , 1226-6973 ,

    초록

    This paper deals with functions of the form $f(z)=a_1z-{\sum}{\limits}_{n=2}^{\infty}a_nz^n(a_1>0,\;a_n{\geqslant}0)$ with $(1-{\mu})f(z_0)/z_0+{\mu}f'(z_0)=1(-1 . We introduce the class $\varphi({\mu},{\eta},{\gamma},{\delta},A,B;\;z_0)$ with generalized fractional derivatives. Also we have obtained coefficient inequalities, distortion theorem and radious problem of functions belonging to the calss $\varphi({\mu},{\eta},{\gamma},{\delta},A,B;\;z_0)$ .

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지

논문관련 이미지